Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54466
Title: Propagation of longest-edge mesh patterns in local adaptive refinement
Authors: Suárez, J. P. 
Plaza, A. 
Carey, G. F.
UNESCO Clasification: 120601 Construcción de algoritmos
Keywords: Aptive mesh refinement
Longest edge propagation statistics
Issue Date: 2008
Journal: Communications in Numerical Methods in Engineering 
Abstract: We examine the propagation of local adaptive mesh refinement (AMR) under a longest edge conformity scheme. Supporting numerical studies are included and discussed. Of specific interest is the statistical behaviour of the propagation zone in AMR of simplicial meshes. To this end three propagation metrics are used: the total number of original triangles in the propagation paths emanating from any target element, the longest individual edge path, and the extent of secondary refinement due to the conformity.
URI: http://hdl.handle.net/10553/54466
ISSN: 1069-8299
DOI: 10.1002/cnm.956
Source: Communications in Numerical Methods in Engineering [ISSN 1069-8299], v. 24, p. 543-553
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

8
checked on Jul 25, 2021

WEB OF SCIENCETM
Citations

7
checked on Jul 25, 2021

Page view(s)

34
checked on Jul 17, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.